# SDR DHL2004755514

- Difficulty date: October 21, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, 2 DENTS SIDE BY SIDE ON LOWER MID SKIN OR RT ELEV APPROX ELEV STA 90.  CUT OUT DAMAGED SECTION OF RT ELEV LOWER SKIN 2 X 2 INCH AT ELEV STA 90 & FABRICATED REPAIR DOUBLER 3 X 4 INCH FROM 2024-T3 .032 MAT PO 9001030 & INTERNAL BEADED DOUBLER 7.5 X 3.5 FROM 2024-T3 .032 FROM PO 9001030 IAW B727 SRM 55-20-3 FIG 1 & 55-20-3 FIG 3, TREATED /PRIMED PARTS AND INSTALLED PER B727 SRM 55-20-3 FIG 1, 55-20-3 FIG 3 & 51-10-2, REBALANCED RT ELEV BY CALCULATION METHOD IAW B727 SRM 51-80-7, NEW ELEV BALANCE MOMENT IS +126.65 IN LBS WITHIN ALLOWABLE LIMITS PER B727 SRM 51-80-7, NEW DATA PLATE INSTALLED.
